# SDR IPXA2017042716524

- Difficulty date: April 4, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 75,360 hours, 14,893 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: ADA003111
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  STATION 6-70 ABOVE LONGERON 43L, FLOORBEAM HAS HEAVY CORROSION ON UNDERSIDE.  REPAIRED THE FLOORBEAM IAW EA 011-5310-01-A6752, REV I/R, AND EO MD11-5310-64057-A.  MAJOR.
